# SDR 2024FA0000260

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint LEAP1A23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: AS323708
- Condition: Missing
- Location: 7th Stage Duct
- Part time: 6,558 hours, 3,903 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MARCH 06TH 2024, THE ENGINE SERIAL NUMBER 59A536 IS OPERATED BY INDIGO WHEN, DURING THE CLIMB PHASE, A COCKPIT ALARM LASTING 3 SECONDS FOR "ENGINE FIRE" IS NOTED BY THE CREW.  ON GROUND THE TROUBLESHOOTING REVEALED THAT THE 4 BOLTS (SIN 63520) ATTACHING THE AIR DUCT (SIN 63500) TO THE HPC CASE WERE FOUND LOOSE OR MISSING WHILE THE METALLIC SEAL (SN 63550) WAS FOUND MISSING. THIS CONDITION LED TO A HOT AIR LEAKAGE FROM THE ENGINE COMPRESSOR (7TH STAGE) TO THE INSIDE OF THE ENGINE COWLS.  THIS ENGINE WAS PREVIOUSLY REPAIRED IN SAE WRS PREMISES AND HAS BEEN OPERATED 45 FLIGHT HOURS AND 27 FLIGHT CYCLES UNTIL THE OCCURRENCE.  SAE WRS IS INVESTIGATING THE POSSIBLE ROOT CAUSES.
